# SDR ASAA0843722

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603192
- Part serial: PA427
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT T/E WEDGE UPPER SURFACE IS DENTED.  PREPPED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 2.
